Alert archive / Texas / Flash Flood Warnings in 2006
Flash Flood Warning 10, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Aug 21, 2006, 8:07 PM CDT for Potter County, Randall County, Texas. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 21, 2006, 8:07 PM CDT (01:07 UTC)
- Expired
- Aug 21, 2006, 11:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Amarillo, TX
- Area
- Counties, with a storm outline in the text
Counties Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 30 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 21, 8:14 PM CDT | FLASH FLOOD | 7 Sw Amarillo, TX | RESIDENTIAL AREA OF PUCKETT WEST HAS CURB TO CURB FLOODING WITH WATER FLOWING INTO SOME HOMES. STREETS ARE COMPLETELY FLOODED IN AREA. |
| Aug 21, 8:37 PM CDT | FLASH FLOOD | 7 Sw Amarillo, TX | AREAS IN PUCKETT WEST HAVE WATER 2 FEET DEEP WITH MANY STALLED CARS DUE TO THE FLOODING. ALSO...AT LEAST 1 HOME HAD WATER AROUND 2 INCHES DEEP INSIDE THE HOUSE. |
| Aug 21, 8:44 PM CDT | FLASH FLOOD | Amarillo, TX | FLOODING WAS OBSERVED AT PLAINS/JULIAN BLVD AND WOLFLIN AVE BETWEEN GEORGIA AND I 40. PARAMOUNT AND I 40 WAS CLOSED BY DPS. MOST STREETS SOUTH OF I-40 WERE WATER |
| Aug 21, 8:44 PM CDT | FLASH FLOOD | Amarillo, TX | FLOODING WAS OBSERVED AT PLAINS/JULIAN BLVD AND WOLFLIN AVE BETWEEN GEORGIA AND I 40. PARAMOUNT AND I 40 WAS CLOSED BY DPS. MOST STREETS SOUTH OF I-40 WERE WATER COVERED. |
| Aug 21, 8:50 PM CDT | FLASH FLOOD | 8 Sw Amarillo, TX | FLASH FLOODING AT BELL AND 58TH - ARDEN ROAD WATER IS UP AND OVER THE CURB - SAME AT WESTERN |
| Aug 21, 9:20 PM CDT | FLASH FLOOD | 5 Sw Amarillo, TX | TWO VEHICLES STALLED AT 45TH AND COULTER. TWO FEET OF WATER ON SIDES OF ROAD WITH ONE FOOT IN MIDDLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.1 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 790 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KAMA 220108 FFWAMA TXC375-381-220400- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 807 PM CDT MON AUG 21 2006 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WARNING FOR SOUTH CENTRAL POTTER COUNTY IN THE PANHANDLE OF TEXAS NORTHWESTERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS INCLUDING THE CITY OF AMARILLO * UNTIL 1100 PM CDT * AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM THUNDERSTORMS BETWEEN BUSHLAND AND AMARILLO AND ABOUT 10 MILES NORTH OF CANYON. REPORTS FROM I-40 AND SONCY NEAR WESTGATE MALL WAS THAT WATER WAS UP TO THE DOORS ON SOME VEHICLES AND SONCY ROAD WAS LIKE A RIVER. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUSHLAND AND AMARILLO EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3505 10214 3505 10181 3523 10181 3523 10212 $$ KJS
3 follow-up statements
000 WGUS74 KAMA 220122 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 819 PM CDT MON AUG 21 2006 TXC375-381-220400- POTTER TX-RANDALL TX- 819 PM CDT MON AUG 21 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN RANDALL AND SOUTH CENTRAL POTTER COUNTIES... AT 818 PM CDT...TRAINED SPOTTERS REPORTED A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. SPECIFICALLY THE RESIDENTIAL AREA OF PUCKETT WEST IS SEEING FLOODING FROM CURB TO CURB ON THE STREETS WITH WATER MOVING INTO SOME HOMES. ALSO...NEAR THE INTERSECTION OF SONCY AND INTERSTATE 40 FLOOD WATERS ARE REACHING THE DOORS ON LOWER PROFILE VEHICLES. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUSHLAND AND AMARILLO. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3505 10214 3505 10181 3523 10181 3523 10212 $$ JJB
000 WGUS74 KAMA 220209 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 905 PM CDT MON AUG 21 2006 TXC375-381-220400- POTTER TX-RANDALL TX- 905 PM CDT MON AUG 21 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN RANDALL AND SOUTH CENTRAL POTTER COUNTIES... AT 906 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOOD WATERS HAVE FORCED THE CLOSURE OF INTERSTATE 40 BETWEEN WESTERN AND SONCY. ALSO...NUMEROUS CARS HAVE BEEN STALLED DUE TO THE FLOOD WATERS SO BE EXTREMELY CAREFUL IF YOU MUST DRIVE. HOWEVER...IT IS SAFEST TO NOT DRIVE AT ALL UNTIL THE FLOOD WATERS HAVE GONE DOWN. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMARILLO AND CANYON. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. FLOODING IS OCCURRING. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3505 10214 3505 10181 3523 10181 3523 10212 $$ JJB
000 WGUS74 KAMA 220258 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 955 PM CDT MON AUG 21 2006 TXC375-381-220400- POTTER TX-RANDALL TX- 955 PM CDT MON AUG 21 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN RANDALL AND SOUTH CENTRAL POTTER COUNTIES... AT 954 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS CONTINUED TO REPORT FLOODING IN PARTS OF AMARILLO. SPECIFICALLY...AREAS BETWEEN WASHINGTON AND SONCY FROM I 40 TO 45TH STREET STILL HAVE STANDING WATER. ROADWAYS ARE CLEARING THOUGH AND ARE BECOMING PASSABLE AS THE SITUATION IMPROVES. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CANYON AND AMARILLO. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. FLOODING IS OCCURRING. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3505 10214 3505 10181 3523 10181 3523 10212 $$ JJB
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 3:14 PM CDT, 4 hours 53 minutes earlier.
Area forecast discussion, Aug 21, 3:14 PM CDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
314 PM CDT MON AUG 21 2006
.DISCUSSION...
SKIES HAVE CLEARED OUT ACROSS THE SOUTHERN TEXAS PANHANDLE WHILE THE
NORTHERN HALF AND THE OKLAHOMA PANHANDLE ARE SEEING CONVECTION BREAK
OUT ONCE AGAIN ALONG WEAK BOUNDARY TRYING TO PUSH SOUTH. PRECIP
CHANCES LOOK GOOD AGAIN AREAWIDE TONIGHT AS THE NORTHERN FCST AREA
HAS BOUNDARY TO ORGANIZE CONVECTION WHILE THE SOUTHERN PART WILL HAVE
EXTRA INSTABILITY FROM WHATEVER DAYTIME HEATING CAN BE REALIZED.
VISIBLE SATELLITE ALSO SHOWING WEAK VORTICIES LEFT OVER FROM THE
CONVECTION THIS MORNING WHICH COULD PROVIDE A BIT OF EXTRA LIFT FOR
STORM DEVELOPMENT. WITH DEEP MOISTURE IN PLACE AND SATURATED
GROUND...HAVE LEFT FLASH FLOOD WATCH INTACT FOR NOW AS IS BUT THIS
MIGHT NEED TO BE EXTENDED INTO TUESDAY EVENING. TEMPS WILL REMAIN
COOL WITH CLOUDY SKIES IN THE MORNING FROM LEFT- OVER CONVECTIVE
CLOUDS AND COPIOUS AMOUNTS OF MOISTURE AT THE SFC AND ALOFT.
MIDWEEK LOOKS TO BE A BIT DRIER AS WE TRANSITION BETWEEN THE RIDGE
ACROSS THE SOUTHEASTERN US TO THE RIDGE ACROSS THE FOUR CORNERS. THE
12Z GUIDANCE HAS COME IN WITH A BIT SLOWER PROGRESSION OF THE RIDGE
WESTWARD WHICH MIGHT PROVIDE A BREAK FROM RAIN CHANCES WED AND THUR.
HOWEVER...MODELS STILL INDICATE DEEP MOISTURE OVER THE REGION AND
WITH DAYTIME HEATING AND A SURFACE TROF ACROSS THE REGION...AFTERNOON
SLIGHT CHANCE POPS ARE IN ORDER. GUIDANCE IS ONCE AGAIN TRYING TO
WARM THINGS UP TOO FAST SO KEPT MAX TEMPS UNDER GUIDANCE AND CLOSER
TO CLIMATOLOGY NUMBERS.
WENT WITH THE 00Z GFS FOR FRONTAL TIMING THIS WEEKEND. DIFFERENCE IN
THE 12Z MODEL HAS MUCH SLOWER PROGRESSION OF THE FRONT WHICH AFFECTED
TEMPS AND POP CHANCES IN THE GUIDANCE. PRETTY MUCH LEFT TEMPS THE
SAME EXCEPT ON SATURDAY AND SUNDAY WHERE I KEPT TEMPS COOLER THAN
GUIDANCE BUT ADJUSTED POPS TO SPREAD CHANCES OUT A BIT FURTHER SOUTH.
COULD ONCE AGAIN SEE HEAVY PRECIP BY THIS WEEKEND AGAIN WITH A GOOD
AMOUNT OF MOISTURE ACROSS THE REGION AND FRONTAL BOUNDARY PROVIDING A
FOCUS FOR STORMS.
FCSTID = JORDAN
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 65 80 66 87 / 70 60 50 20
BEAVER OK 65 83 65 95 / 60 40 40 20
BOISE CITY OK 63 80 64 87 / 60 40 30 20
BORGER TX 67 81 68 91 / 60 50 50 20
BOYS RANCH TX 66 82 65 88 / 70 60 50 20
CANYON TX 65 81 65 87 / 70 60 50 20
CLARENDON TX 68 86 67 89 / 70 50 50 20
DALHART TX 64 80 64 86 / 60 50 40 20
GUYMON OK 65 83 66 91 / 60 40 40 20
HEREFORD TX 65 81 65 85 / 70 60 50 20
LIPSCOMB TX 67 84 66 94 / 60 40 40 20
PAMPA TX 66 81 68 90 / 60 50 50 20
SHAMROCK TX 68 86 68 89 / 70 50 50 20
WELLINGTON TX 70 88 69 90 / 70 50 50 20
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...FLASH FLOOD WATCH UNTIL 4 AM TUESDAY FOR THE FOLLOWING ZONES:
ARMSTRONG...CARSON...COLLINGSWORTH...DEAF SMITH...DONLEY...
GRAY...HEMPHILL...HUTCHINSON...MOORE...OLDHAM...POTTER...
RANDALL...ROBERTS...AND WHEELER.
&&
03/17Hazardous weather outlook, Aug 21, 1:00 PM CDT, 7 hours 7 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 100 PM CDT MON AUG 21 2006 OKZ001>003-TXZ001>020-221100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 100 PM CDT MON AUG 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. HEAVY RAINFALL WILL ACCOMPANY THESE THUNDERSTORMS ONCE AGAIN...RESULTING IN THE THREAT OF FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR LOCATIONS ALONG AND SOUTH OF A LINE FROM GLENRIO...TO DUMAS AND CACTUS...TO CANADIAN ...UNTIL 4 AM TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE TUESDAY THROUGH WEDNESDAY NIGHT....AS WELL AS THURSDAY NIGHT THROUGH SATURDAY NIGHT. AT THIS TIME...ANY THUNDERSTORMS THAT DEVELOP ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS. HOWEVER...LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS MAY BE CALLED UPON FOR FLOOD REPORTS. COCKRELL
In the hours before
Local storm report, Aug 21, 6:51 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
651 PM CDT MON AUG 21 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0641 PM FLASH FLOOD MASTERSON 35.64N 101.96W
08/21/2006 MOORE TX TRAINED SPOTTER
REPORTS OF UP TO 1 FOOT OF WATER ON HIGHWAY 87 NEAR
MASTERSON. WATER WAS ACCUMULATING ON A DIP OR LOW PART IN
THE HIGHWAY. CARS WERE STOPPING RAPIDLY AS THEY
APPROACHED THE WATER.
&&
JJBLocal storm report, Aug 21, 7:52 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
752 PM CDT MON AUG 21 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0749 PM FLASH FLOOD MASTERSON 35.64N 101.96W
08/21/2006 MOORE TX LAW ENFORCEMENT
DISPATCHER REPORTED FARM ROADS 722 AND 2202 WERE BOTH
FLOODED BUT NOT CLOSED...AND THE WATER ON HIGHWAY 87 NEAR
MASTERSON WAS STILL ON THE ROADWAY WITH TEXDOT AND
DEPUTIES ON THE SCENE.
&&
JJBThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 10:56 PM CDT | Flash Flood Warning | AMA | Potter, Randall | 3 hr |
| Aug 22, 4:51 AM CDT | Flash Flood Warning | AMA | Gray | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.